| Model Number |
N/A |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported liner would not seat cup.The cup was dried; screws were checked to ensure they were down the entire way.Eventually a new 10-degree liner was offered and it immediately seated correctly.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products:¿ 110010248- g7 osseoti 4 hole shell 60mm g- 65300689; 192414- echo por fmrl red nc 14x150mm- 379810; 650-0663- delta ceramic fem hd 36/+6mm- 3076984; 010000997- g7 screw 6.5mm x 20mm- 7070374; 010000998- g7 screw 6.5mm x 25mm- 7134899.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified nicks and gouges to the inner and outer spherical surfaces, face, anti-rotation scallops, and locking feature from attempted implantation.No other damage was noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.